MAUDE Adverse Event Report: MMJ SA DE CV (USD) INVOS; OXIMETER, TISSUE SATURATION

MMJ SA DE CV (USD) INVOS; OXIMETER, TISSUE SATURATION
Model Number PMAC71RIC
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the use there were erratic spo2 and rso2 readings ranging from 15-80.The cerebral readings were stable for the first hour but then became erratic, while the renal sensor readings remained stable.No baseline reading was set prior to the procedure, and the patient's position change status was unknown.Two channels were in use during the event.There was no patient harm associated with this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported during the procedure, erratic spo2 and rso2 readings were observed, fluctuating between 15 and 80.Initially, cerebral readings had been stable for the first hour but later became erratic, while renal sensor readings remained stable.There had been instances of bad or lost signals, accompanied by a yellow visual alarm.No baseline reading had been established before the procedure, and the patient's position change status was unknown.Two channels had been in use during the event.Importantly, no patient harm had occurred.
 
Additional Manufacturer Narrative
Additional information: b5, g3 additional review of the event and/or additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INVOS
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20852052
Report Number2936999-2024-01829
Device Sequence Number8100205
Product Code MUD
UDI-Device Identifier10884521806436
UDI-Public10884521806436
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K182868
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPMAC71RIC
Device Catalogue NumberPMAC71RIC
Device Lot Number20231211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date12/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown